The control of boundary value problems for quasilinear impulsive integro-differential equations


Akhmetov M., Zafer A. , Sejilova R.

NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, vol.48, no.2, pp.271-286, 2002 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 48 Issue: 2
  • Publication Date: 2002
  • Doi Number: 10.1016/s0362-546x(00)00186-3
  • Title of Journal : NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS
  • Page Numbers: pp.271-286
  • Keywords: impulse, control, integro-differential equation, quasilinear system